# SDR IPXA11567257

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT FLOORBOARD 232XEF IS CRACKED IN TWO AREAS NEAR  INSERTS.  FABRICATED NEW FLOORBOARD REF EO B757-5320-9692.
